Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Flickering of the right eye, alcoholic. - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   hi.
Doctor :   please proceed with the query.
User :   Hi Dr.....I have problem in my eye
Doctor :   yes
User :   my right eye has been flickering for about two weeks frm now
Doctor :   ok
Doctor :   any pain, discharge
User :   its not noticable...but I can feel it always..
User :   no
Doctor :   ok, how long everyday
User :   always...
Doctor :   Do you have any medical illness since childhood
User :   no
Doctor :   is your eye dry
Doctor :   lees moisture.
User :   you know there is a superstitious saying regarding the eye flickerings depending on right or left.......that sort of flickering...
User :   no...not at all. Because the other eye is fine
Doctor :   No we dont consider all those in medical science. but it could be because of stress, lack of sleep
Doctor :   excess of coffee or alcohol also cause this.
User :   No...I understand that...just wanted to be more precise for your understanding.....
User :   ok...alchohol can cause this??
Doctor :   yes
User :   whats the remedy??
Doctor :   but it seems to me some stress cause this.
User :   even now when I am typing...the flickering come and goes....
User :   anything to do with diabetes??
Doctor :   yes, you can apply moisol eye drops.
Doctor :   no not connected to diabetes.
User :   for only one eye or for both??
User :   alchohol had been slightly high last two weeks...
Doctor :   both
Doctor :   ok, maybe one of the reasons for this.
Doctor :   take rest avoid tv and computer for 2 days.
User :   will this medicine work along with alchohol??
User :   ok
User :   have one more query???
Doctor :   meaning if you take alcohol.
User :   yes
User :   i have another query....
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor